# SDR HEEA079765

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 4,621 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 40008310105
- Part serial: 4478
- Condition: Malfunctioned
- Location: Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADAR WILL NOT PAINT TARGET OR TEST CORRECTLY.
